# SDR SWIA202311170006

- Difficulty date: November 6, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N322SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000922
- Aircraft time: 1,685 hours, 1,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS FOUND JUST BELOW SKYWEST LOGO ON CAPTAIN SIDE. (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27392791 WITH THE FOLLOWING CORRECTIVE ACTION: "REPAIRED DENTS TO FWD FUSELAGE SKIN, LH SIDE BETWEEN FR09 - FR11 AND STR17R - STR18R IN REF TO ETD2023-170-028328, REV:/, DATED NOV 08, 2023. C/W TASK CARD 51-00-00-002-SKY-U. COMPLETED M-337"
